Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 2, 2014, 4:39 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2014, 4:39 PM MST (23:39 UTC)
- Expired
- Aug 2, 2014, 7:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 107 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WGUS55 KPSR 022339
FFWPSR
AZC013-030230-
/O.NEW.KPSR.FF.W.0018.140802T2339Z-140803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
439 PM MST SAT AUG 2 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES WICKENBURG...
* UNTIL 730 PM MST
* AT 431 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN IN THE WICKENBURG AREA THAT WILL CAUSE FLASH
FLOODING. THIS WILL CAUSE NORMALLY DRY WASHES TO BEGIN RUNNING AS
WELL AS FLOODING ON ROADWAYS AND LOW LYING AREAS. WASHES PRONE TO
FLOODING INCLUDE MARTINEZ WASH...BLUE TANK WASH...SOLS
WASH...HARTMAN WASH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE BANK OF A WASH OR CREEK IN THE WARNING AREA...
MOVE TO HIGHER GROUND IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3390 11232 3389 11231 3381 11229 3383 11290
3400 11301 3401 11274
$$
HIRSCH1 follow-up statement
499
WGUS75 KPSR 030152
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
652 PM MST SAT AUG 2 2014
AZC013-030159-
/O.CAN.KPSR.FF.W.0018.000000T0000Z-140803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
652 PM MST SAT AUG 2 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
MARICOPA COUNTY...
THE HEAVY RAIN FROM EARLIER AROUND WICKENBURG HAS DISSIPATED AND THE
FLASH FLOOD WARNING HAS BEEN CANCELLED. HOWEVER...LIGHT TO MODERATE
RAIN WILL PERSIST WHICH WILL CAUSE AREAS OF MINOR OR NUISANCE
FLOODING OF ROADS AND WASHES.
LAT...LON 3390 11232 3389 11231 3381 11229 3383 11290
3400 11301 3401 11274
$$
HIRSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 1:00 PM MST, 3 hours 39 minutes earlier.
Area forecast discussion, Aug 2, 1:00 PM MST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 100 PM MST SAT AUG 02 2014 .SYNOPSIS... AN UPPER LOW MOVING UP THE NORTHWEST COAST OF MEXICO WILL MOVE THROUGH ARIZONA AND SOUTHERN CALIFORNIA THIS WEEKEND LEADING TO MORE NUMEROUS SHOWERS AND THUNDERSTORMS THAN A TYPICAL MONSOON WEEKEND. THE MOST ACTIVE PERIOD LOOKS TO BE THIS AFTERNOON AND TONIGHT AND THUS A FLASH FLOOD WATCH IS IN EFFECT. THE LOW EXITS THE REGION MONDAY AND STORM CHANCES BEGIN TO TREND DOWNWARD. FURTHER DRYING IS EXPECTED TUESDAY INTO THURSDAY WITH STORM CHANCES RETREATING FURTHER AND FURTHER EAST. && .DISCUSSION... FORECASTS REMAIN ON TRACK...AND CONTINUE TO CALL FOR VERY WET AND UNSETTLED CONDITIONS THIS AFTERNOON THROUGH THE WEEKEND AS AN INVERTED TROF MOVES NORTH AND INTO THE LOWER DESERTS AND TRIGGERS WIDESPREAD SHOWERS/CONVECTION. UPPER HIGH CENTER HAS MIGRATED WELL TO OUR NORTHWEST...AND AN IMPRESSIVE UPPER LOW/INVERTED TROF HAS MOVED INTO NRN/CENTRAL BAJA...SETTING UP AN SELY/EASTERLY FLOW ALOFT OVER MOST OF THE LOWER AZ/SERN CA DESERTS. CONSIDERABLE MONSOON MOISTURE HAS OVERSPREAD THE AREA...IR SATELLITE IMAGERY AT 1 PM SHOWED MOSTLY CLOUDY OR CLOUDY SKIES OVER SERN CA AND MUCH OF ARIZONA. PWAT VALUES FROM THE MORNING PHX/TUS SOUNDINGS SHOWED READINGS AROUND 1.8 INCHES. SURFACE DEWPOINTS ACROSS THE LOWER DESERTS EARLY THIS AFTERNOON WERE QUITE HIGH...IN THE MID TO UPPER 60S OVER THE AZ DESERTS AND INTO THE LOW 70S OVER PORTIONS OF SERN CA INCLUDING IMPERIAL AND YUMA. SCATTERED SHOWERS HAVE ALSO DEVELOPED OUT WEST...AND IMPERIAL HAS PICKED UP OVER 0.05 INCHES OF RAIN SINCE LATE MORNING. THE WIDESPREAD CLOUD COVER AND SHOWERS HAVE PUT A DAMPER ON ANY WARMING HOWEVER AND TEMPS WERE VERY LOW FOR EARLY AFTERNOON...RANGING FROM LOW 80S OUT WEST IN THE SHOWERS...TO NEAR 90 OVER THE CENTRAL AZ DESERTS INCLUDING PHOENIX. SOUNDINGS FROM EARLIER THIS MORNING SUGGESTED CAPE IN EXCESS OF 1500 J/KG...HOWEVER LATEST SPC MESOANALYSIS GRAPHICS SHOWED MIXED LAYER CAPE MOSTLY BELOW THAT AMOUNT OVER THE DESERTS...AND LESS THAN 1000 J/GK OVER SOUTH CENTRAL AZ. STILL...THERE IS SUFFICIENT CAPE/INSTABILITY AND MOISTURE TO ALLOW FOR AT LEAST SCATTERED CONVECTION THIS AFTERNOON AND EVENING. ALSO...AS THE INVERTED TROF MOVES TO THE NORTH...WIND FIELDS ALOFT STRENGTHEN AND UPPER DIFLUENCE INCREASES. THUS...GIVEN ABOVE NORMAL DYNAMICS AND HIGH MOISTURE VALUES WITH PWAT APPROACHING 2 INCHES...WE WILL STILL CALL FOR NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS TO DEVELOP AS THE AFTERNOON PROGRESSES...AND CONTINUE WELL IN TO THE OVERNIGHT HOURS. MAIN WEATHER THREAT WILL LIKELY BE HEAVY RAIN...LEADING TO VARIOUS HYDRO ISSUES SUCH AS URBAN FLOODING...FLASH FLOODING AND WATER RUNNING IN WASHES/STREAMS. ALSO...CANNOT RULE OUT THE OCCASIONAL SEVERE STORM WITH DAMAGING MICROBURST WINDS...EVEN THOUGH THE WET LOWER ATMOSPHERIC PROFILE IS NOT AS SUPPORTIVE AS USUAL. FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF OUR CWA THROUGH MIDNIGHT TONIGHT. AT THIS TIME IT APPEARS THAT THE BEST WINDOW FOR HEAVY RAIN WILL BE MID AFTERNOON THROUGH MID EVENING...WITH RAINS LINGERING PAST MIDNIGHT. GUIDANCE IS CONSISTENT IN CALLING FOR THE UPPER LOW TO MOVE NORTH AND INTO SERN CA AND FAR SWRN AZ ON SUNDAY...FOCUSING THE BULK OF THE WEATHER THREATS ON OUR WESTERN ZONES. ALTHOUGH MUCH OF THE ENERGY ASSOCIATED WITH THE LOW MOVES NORTH OF OUR CWA BY SUNDAY EVENING...THERE IS A SECONDARY VORT LOBE/TROF FEATURE THAT LINGERS OVER SERN CA DURING THE DAY...ELEVATING THE CHANCES FOR CONVECTION. AS SUCH WE WILL KEEP A CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST OUT WEST SUNDAY INTO SUNDAY EVENING...WITH POPS LOWERING INTO THE SLIGHT CHANCES FOR MUCH OF SOUTH CENTRAL AZ. TEMPS ON SUNDAY WILL STAY WELL BELOW SEASONAL NORMALS AND IN THE 90S FOR MUCH OF THE DESERTS...GIVEN THE CLOUDS/MOISTURE PRESENT AND ALSO A RESULT OF BOUNDARY LAYER COOLING FROM THIS EVENINGS SHOWERS AND THUNDERSTORM GENERATED RAIN-COOLED OUTFLOW WINDS. BY MONDAY...MOST OF THE UPPER LOW/INVERTED TROF HAS LIFTED WELL TO THE NORTH AND NORTHEAST...ALLOWING A DRIER AND MORE LAMINAR SOUTH/SOUTHWEST FLOW ALOFT TO SPREAD ACROSS MOST OF THE LOWER DESERTS. THIS UNFAVORABLE FLOW...COUPLED WITH WEAKER DYNAMICS ON THE BACK SIDE OF THE DEPARTING LOW...WILL LIMIT THUNDERSTORMS CHANCES FOR MONDAY. THERE WILL BE LINGERING BOUNDARY LAYER MOISTURE IN PLACE...AND SUFFICIENT SUNSHINE TO SPUR DEVELOPMENT OF ISOLATED THUNDERSTORMS BUT THEY SHOULD FOCUS PRIMARILY OVER HIGHER TERRAIN AREAS TO THE NORTH AND EAST OF PHOENIX. MUCH OF THE LOWER DESERTS WILL SEE PARTLY TO MOSTLY SUNNY SKIES MONDAY...ALONG WITH SEVERAL DEGREES OF WARMING AS THE AIRMASS STARTS TO DRY OUT. TUESDAY THROUGH SATURDAY... THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER AIR MOVES INTO THE REGION AND GETS REINFORCED BY A BROADER TROUGH IN THE WESTERLIES. ACCORDINGLY POPS RETREAT EASTWARD AND TEMPS SLOWLY CLIMB...DROPPED POPS ALTOGETHER THURSDAY. LITTLE CHANGE EXPECTED ON FRIDAY...ALTHOUGH MOISTURE INCREASES SLIGHTLY EAST OF PHOENIX ALLOWING FOR A SLIGHT CHANCE OF AFTERNOON STORMS...INCREASING SOMEWHAT BY SATURDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL CONSIDERABLE MID AND HIGH CLOUDS THAT ARE LEFT OVER FROM LAS NIGHT/S TS ACTIVITY WILL CONTINUE TO SLOWLY THIN/CLEAR OUT THROUGH THE REST OF THE EARLY AND MID-AFTERNOON HOURS BEFORE THE NEXT ROUND OF TS DEVELOPMENT BRINGS MORE CLOUDS AND A GOOD CHANCE FOR RAIN/GUSTY WINDS FROM THE EAST LATE THIS AFTERNOON OR EARLY THIS EVENING. DUE TO THE ABUNDANT MOISTURE THROUGH THE ATMOSPHERIC COLUMN...THE MAIN IMPACT FROM THESE STORMS WILL BE HEAVY RAINS AND LOWER CIGS...PERHAPS BRIEFLY AS LOW AS 4K FT...ALONG WITH A BRIEF PERIOD OF STRONG AND GUSTY WINDS AHEAD OF THE STORMS. LINGERING SHOWERS WILL LIKELY LAST WELL INTO THE NIGHT...AND INTO SUN MORNING AS WELL. THUNDERSTORM ACTIVITY ON SUNDAY AFTERNOON WILL BE NOTICEABLY LESS THAN WHAT WE EXPECT TODAY...AND BE MAINLY CONFINED TO THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA......KIPL...AND KBLH... ABUNDANT MOISTURE THROUGH THE COLUMN WILL ALLOW BKN-OVC MID-HIGH CLOUD LAYERS...ALONG WITH A CHANCE FOR LIGHT SHOWERS TO PERSIST THROUGH MOST OF THE TAF PERIOD. A WEAK WEATHER DISTURBANCE MOVING IN FROM THE SOUTHEAST WILL LIKELY SET OFF A PERIOD OF HEAVIER SHOWERS...AND THUNDERSTORMS THIS EVENING...WITH KBLH HAVING THE BEST CHANCE FOR TS ACTIVITY...AND LOWERED CIGS. WINDS WILL LIKELY REMAIN MOSTLY FROM A SOUTHERLY TO SOUTHEASTERLY DIRECTION...EXCEPT NEAR SHOWERS AND THUNDERSTORMS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... MONSOONAL MOISTURE WILL LINGER INTO MONDAY WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS SOUTH-CENTRAL AND EASTERN ARIZONA. DRIER AIR WILL QUICKLY WORK INTO THE AREA FROM THE WEST LATER MONDAY INTO TUESDAY AND LIKELY LASTING THROUGH THURSDAY. AFTERNOON MINIMUM HUMIDITY VALUES WILL DROP INTO TEENS FOR TUESDAY THROUGH THURSDAY...AND POSSIBLY INTO FRIDAY BEFORE MOISTURE BEGINS TO INCREASE AGAIN. THUNDERSTORM POTENTIAL WILL GENERALLY BE CONFINED TO THE HIGHER TERRAIN AREAS NORTH AND EAST OF PHOENIX DURING THIS TIME. HIGH TEMPERATURES WILL BE ON THE UPSWING THROUGH THE ENTIRE WEEK...WARMING UP TO NEAR NORMAL BY TUESDAY AND WEDNESDAY AND THEN ABOVE NORMAL THROUGH THE END OF THE WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH THROUGH THIS EVENING AZZ020>028. CA...FLASH FLOOD WATCH THROUGH THIS EVENING CAZ030>033. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ/CB AVIATION...PERCHA FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Aug 2, 1:17 PM MST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 117 PM MST SAT AUG 2 2014 AZZ020>028-CAZ030>033-031300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 117 PM MST SAT AUG 2 2014 /117 PM PDT SAT AUG 2 2014/ ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING HOURS. LOCALLY HEAVY RAINFALL ALONG WITH POSSIBLE FLASH FLOODING IS EXPECTED WITH THE STRONGER THUNDERSTORMS. ADDITIONALLY...A FEW STORMS MAY GENERATE GUSTY DAMAGING WINDS IN EXCESS OF 50 MPH...AND DENSE BLOWING DUST. SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM THE SOUTH AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY AND SUNDAY EVENING PRIMARILY ACROSS THE DESERTS TO THE WEST OF PHOENIX. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS... IN ADDITION TO GUSTY OUTFLOW WINDS AND BLOWING DUST. DRIER CONDITIONS ARE EXPECTED FROM THE SOUTHWEST ON MONDAY...AND THUNDERSTORM ACTIVITY SHOULD BE PRIMARILY CONFINED TO HIGHER TERRAIN AREAS EAST OF PHOENIX STARTING ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 2, 11:04 AM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1104 AM MST SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 4 N NORTH MOUNTAIN PARK 33.64N 112.07W
08/01/2014 M1.39 INCH MARICOPA AZ TRAINED SPOTTER
1.39 IN OF RAIN LAST NIGHT.
&&
EVENT NUMBER PSR1400152
MPLocal storm report, Aug 2, 11:11 AM MST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1111 AM MST SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 S GLOBE 33.34N 110.78W
08/02/2014 M1.60 INCH GILA AZ TRAINED SPOTTER
1.6 IN OF RAIN BETTWEEN LAST NIGHT AND THIS MORNING
&&
EVENT NUMBER PSR1400153
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 5:04 PM MST | Severe Thunderstorm Warning | PSR | Gila | 41 min |
| Aug 1, 5:09 PM MST | Flash Flood Warning | PSR | Gila | 111 min |
| Aug 1, 5:29 PM MST | Special Weather Statement | PSR | Pinal | 31 min |
| Aug 1, 5:38 PM MST | Areal Flood Advisory | PSR | Gila | 112 min |
| Aug 1, 5:43 PM MST | Severe Thunderstorm Warning | PSR | Gila | 47 min |
| Aug 1, 6:31 PM MST | Special Weather Statement | PSR | 29 min | |
| Aug 1, 7:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 1, 8:23 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Aug 1, 8:26 PM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Aug 1, 8:38 PM MST | Areal Flood Advisory | PSR | Maricopa | 4 hr |
| Aug 1, 9:02 PM MST | Special Weather Statement | PSR | Maricopa | 58 min |
| Aug 1, 9:13 PM MST | Areal Flood Advisory | PSR | Maricopa | 4 hr |
| Aug 1, 9:42 PM MST | Special Weather Statement | PSR | La Paz | 48 min |
| Aug 2, 12:34 AM MST | Special Weather Statement | PSR | Yuma | 56 min |
| Aug 2, 3:09 AM MST | Flash Flood Watch | PSR | 21 hr | |
| Aug 2, 3:09 PM MST | Areal Flood Advisory | PSR | Maricopa | 111 min |
| Aug 2, 3:50 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 2, 4:41 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.